# SDR 08FDEA00776

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461081160000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 LEFT SIDE LOWER SHIRT CLOSE OUT AT RIB 9 AND JUST FWD OF RIB 8,  SHIRT IS CRACKED.  REMOVED RUB STRIP, COVER  PLATE, SHIRT PANEL AND ATTACH  ANGLE IAW FEDEX A310-300 SRM 51-40-21, PG 6.  LOCATED, DRILLED AND DEBURRED CLOSE OUT PANEL P/N A5461081160000, PO 558144.5; IAW A310-300 SRM 51-40-44.  INSTALLED RUBSTRIP,  COVER PLATE, SHIRT PANEL, CLOSE OUT PANEL AND ANGLE IAW A310-300 SRM 51-40-21, PG 7 AND PG 133.
